# SDR CAL950209

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500b
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN FRAME AT BS 500B, STR 22L.  THE CRACKED FRAME WAS REMOVED AND REPLACED WITH REPAIR KIT IAW BOEING DRAWING 65C25113.  (X)
